# SDR AALA201802029007

- Difficulty date: January 31, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 50,726 hours, 29,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C BLUE EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW 25-22-52.
